View Full Version : So sick of these patches!


emerald
09-11-10, 01:40 PM
Starting to think they aren't doing anything anymore...
How do you get the glue off your body? I have tried scrubbing and everything.I'm also off the charts taking 20mgs of Ritalin on top of the Daytrana. I can't wait to try Vyvanse 60mgs or get Adderall tablets 30mgs twice a day. I know that the patches help a tiny bit. I have fallen asleep off of Ritalin and Daytrana...::::::Yawn:::::

Rebelyell
09-11-10, 01:46 PM
an alcohol swab or pour rubbing alcohol on gauze or paper towel an apply directly.

emerald
09-11-10, 03:10 PM
I will surely try that out!

Alex9
09-12-10, 09:32 PM
Hmmm, so the patch doesnt work very good? Ive been curious about it since it can last the entire day. Im on vyvanse right now, but I still have to take 20mg of ritalin at night to do my homework.

Can you post more about your experiences with the patch? I really want to try it. Is it true that it can work for up 15 hours if you leave it on that long?

And good luck getting that glue off

JR1973
09-23-10, 06:29 AM
My wife uses this stuff to remove patch residue (not for Daytrana but for a different medical patch).

http://tinyurl.com/38yxd32

Daytrana will deliver for up to 24 hours depending on how well the body absorbs the medication.

BxGemini23
09-23-10, 09:28 AM
Take a paper towel, and put a little bit of oil on it... Baby oil, olive oil, corn oil... Any type of oil will help loosen the adhesive from you skin. Just rub the area with the paper towel, let the oil stay on for a minute or so...and it should scrub of quite easily. Just make sure you clean the area with soap and water to remove the oil from your skin. I'm not joking about this, my doctor told me to use that. It really helps get the glue off your skin.